# SDR AMTA200800224

- Difficulty date: March 13, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 15771
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT MID AFT OVERHEAD RAFT, RT EMERGENCY DOOR OVERHEAD EXIT SIGN, AND LT EMERGENCY DOOR AFT EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK GROUND CKD NORMAL. (K)
